# SDR ABXA9700893

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100401
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING AFT MOVEABLE VANE HAD A LARGE AREA OF THE UPPER SURFACE DENTED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
